# SDR ASOA04581

- Difficulty date: August 9, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M22759
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4276 - DURING A GROUND INSPECTION IN ATL, THE WIRING TO THE TWO AFT EMERGENCY FLOOR LIGHTS WAS FOUND BROKEN AND THE LENS COVER LOOSE.  MAINTENANCE RESECURED THE WIRING AND LENS COVER ONTHE TWO AFT EMERGENCY FLOOR LIGHT TRACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
